# SDR DALA2022041202557

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 52,729 hours, 27,426 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 - VERY FAINT INTERMITTENT DIRTY SOCK FUME ON ARRIVAL. CORRECTIVE ACTION: APU COOLING FAN REPLACED ON LOG 7304880. ECS CLEANING AND DUCT BURN C/W ON AMDS WC 2100-2003.. MD LOG NO GO ODI PREVENTION C/W ON LOG 2191193. (7304878)
